# SDR ASAA2017010819643

- Difficulty date: January 8, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ATTACH FITTING MOUNT CORRODED BS 344, LBL 60.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.  REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02.
